Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2020 | 2019 | 2018 | 2017
Number of items: 7.

2020

Heida, M. and Kornhuber, R. and Podlesny, J. (2020) Fractal homogenization of multiscale interface problems. Multiscale Modeling & Simulation, 18 (1). pp. 294-314. ISSN 1540-3459

2019

Heida, M. and Nesenenko, S. (2019) Stochastic homogenization of rate-dependent models of monotone type in plasticity. Asymptotic Analysis, 112 (3-4). pp. 185-212. ISSN 0921-7134

2018

Donati, L. and Heida, M. and Weber, M. and Keller, B. (2018) Estimation of the infinitesimal generator by square-root approximation. Journal of Physics: Condensed Matter, 30 (42). p. 425201. ISSN 0953-8984, ESSN: 1361-648X

Heida, M. (2018) Convergences of the squareroot approximation scheme to the Fokker–Planck operator. Mathematical Models and Methods in Applied Sciences, 28 (13). pp. 2599-2635. ISSN 0218-2025, ESSN: 1793-6314

2017

Heida, M. and Neukamm, S. and Varga, M. (2017) Stochastic unfolding and homogenization. SFB 1114 Preprint at WIAS 12/2017 . pp. 1-45. (Unpublished)

Heida, M. (2017) Stochastic homogenization of rate-independent systems and applications. Continuum Mech. Thermodyn., 29 (3). pp. 853-894. ISSN 1432-0959 (online) 0935-1175 (print)

Heida, M. and Mielke, A. (2017) Averaging of time-periodic dissipation potentials in rate-independent processes. Discrete and Continuous Dynamical Systems - Series S, 10 (6). pp. 1303-1327.

This list was generated on Sat Apr 20 02:58:12 2024 CEST.